| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm, vticm5_12.6, -10.5/2.0/090 (sphere/cylinder/axis), implantable collamer lens was implanted into the patient's left eye (os) on (b)(6) 2023.On (b)(6) 2023 the lens was repositioned due to lens rotation not associated to a low vault.This did not resolve the problem.On (b)(6) 2023 the lens was exchanged vertically with a a same length lens.This resolved the problem.
Additional Manufacturer Narrative
H3: device evaluation: lens was returned in micro-centrifuge vial, dry.Visual inspection found residue/debris on product.Claim #(b)(4).
Additional Manufacturer Narrative
Corrected data: h3 - product was returned in a microcentrifuge vial, dry with residue/debris on product.Visual inspection found no visible damage to the lens.Dimensional inspection found the lens within specifications.Claim#: (b)(4).